im on a lot of meds 4 my heart. i am 45yrs of age & ive had bypass surgey & i have heart disease.
24 Jan 2011
Yes it can cause dizziness and confusion and you must discontinue the use of the medication and contact your Dr. asap - these are serious side effect.-
Scroll down and read under the section of side effects:
Take care and I hope you get well soon.-
24 Jan 2011
these effects are some that I have experienced but I would not have you discontinue any of these medications rather than that please be sure and allow the doctor to know when these effects started and how severe they are he should be able to give you the guidance that you need, what I might tell you to do might be a complete mistake considering all the multiple problems that you have so please take care and do talk with the doctor before making changes
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have a really bad uti/kidney infection and ive already taken 3 days of cipro and 4 days of macrobid with no improvement. how much longer will the ...
2 answers • 16 Sep 2011
I dont think I have a yeast infection, but I have the bladder infection.Prescibed ciprofloxacin for the blatter infec.I don't have discharge,but ...
1 answer • 12 Nov 2011
The bladder infection is accompanied with intense itching inside of my vaginal walls. The doctor said it was probably yeast. She prescribed me ...
4 answers • 17 Mar 2013
Doctor wanted to give me Augmentin but I took it once before and had a reaction of constant itching. She gave me amoxicillian instead. I have kidney ...
2 answers • 28 Feb 2014
1 answer • 28 May 2014